# SDR UPS08M53946

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 53,535 hours, 10,030 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886503
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C RT WING ON TELESCOPIC ANTI-ICE DUCT AT SLAT NR 3 HAS CRACK ON DOOR CUTOUT UPPER LEFT CORNER.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR DOUBLER IAW MD11 VOL 1 SRM 57-10-00 FIG 43.
